# SDR 99ZZZX2934

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2937X
- Make and model: Piper PA-28-181
- Aircraft serial: 287990567
- Engine: Lyc O360A4A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Burned
- Location: Engine
- Part time: 1,565 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ROUGH ENGINE AND LOSS OF POWER AND BEING UNABLE TO CLIMB TO A SAFE ALTITUDE.  OPTED TO MAKE PRECAUTIONARY LANDING ON BEACH.  AIRCRAFT UNDAMAGED.  UPON INSPECTION, NR 3 CYLINDER HAD NO COMPRESSION.  SUBMITTER REMOVED CYLINDER AND FOUND A HOLE BURNED THROUGH CYLINDER HEAD BETWEEN THE SPARK PLUG AND THE EXHAUST VALVE.  UPON FURTHER EXAMINATION, NOTED THE INTAKE TUBE WAS LOOSE IN THE SUMP HOUSING.
